# SDR 98FDEA00545

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156FE
- Make and model: Boeing 727-25
- Aircraft serial: 18289
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Annunciator Pnl
- Part number: 7500355
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LT MLG GREEN LIGHT DID NOT COME ON AFTER GEAR EXTENSION.  RAISED GEAR AND REPLACED LEFT GEAR BULBS AND TESTED LIGHTS.  THE LT GEAR GREEN LIGHTS TESTED GOOD BUT NOSE GEAR DID NOT TEST.  REPLACED NOSE GEAR BULBS STILL DID NOT TEST BUT LOWERED GEAR AND GOT ALL GREEN.  SUSPECT TEST MODULE BAD.  REMOVED AND REPLACED LANDING GEAR ANNUNCIATOR PANEL, HAVE ALL E GREEN/SAFE LIGHTS AND TEST FUNCTION WORKS NORMALLY NOW.
